# SDR FDEA2020042310764

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,976 hours, 20,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  724     52-70  6606     21APR20  BOS  OPEN  U  LOGPAGES:3141859  PRIOR TO PUSHBACK RH CREW DOOR SLIDE WOULD NOT ARM  MEL  21APR20 00:00   BOS U  RELEASED FOR SERVICE PER MEL : 52-30-04  CATEGORY : C EXPIRATION : 01MAY20  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR R1  DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO  BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE."  OK TO CONTINUE IAW MEL 52-30-4, CONT#  7224234 EXPIRES 01 MAY 2020, ECAM SLIDE INDICATION  SYS FOR R1 DOOR INOP. DOOR ARMING SYSTEM IS TO BE  VERIFIED AS FULLY ARMED PRIOR TO DEPERTURE  C/7224234
